Obesity and dental caries in children:A systematic review and meta-analysis

Hayden, Ceara, Bowler, Jennifer O., Chambers, Stephanie, Freeman, Ruth, Humphris, Gerald, Richards, Derek and Cecil, Joanne E. (2013) Obesity and dental caries in children:A systematic review and meta-analysis. Community Dentistry and Oral Epidemiology, 41 (4). pp. 289-308. ISSN 0301-5661

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Social Sciences > School of Psychology
Depositing User: Pure Connector
Date Deposited: 05 Feb 2014 13:40
Last Modified: 21 Mar 2019 13:15
URI: https://ueaeprints.uea.ac.uk/id/eprint/45787
DOI: 10.1111/cdoe.2013.41.issue-4

Actions (login required)

View Item